# SDR AALA202409047672

- Difficulty date: August 26, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 32,311 hours, 4,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING SYSTEM HAS A MAINTENANCE MESSAGE 33-11417. MAINTENANCE REMOVED AND REPLACED WBU OF THE WCU17 AT STOW BIN (1D) IAW AMM DMC-B787-A-33-51-07-02B-520A-A AND DMC-B787-A-33-51-07-02B-720A-A
